# SDR HEEA0012988

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud Housing
- Part number: 23051132
- Condition: Defective
- Location: Eng Comp
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  COATING LIFTING ON SHROUD HOUSING. INSTALLED A DALLAS AIRMOTIVE OVERHAULED SHROUD ASSY.
